Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 748279, 23 pages
http://dx.doi.org/10.1155/2012/748279
Research Article

Delay-Dependent Exponential Stability for Uncertain Neutral Stochastic Systems with Mixed Delays and Markovian Jumping Parameters

Department of Mathematics, Nanchang University, Nanchang 330031, China

Received 9 December 2011; Accepted 5 March 2012

Academic Editor: Vimal Singh

Copyright © 2012 Huabin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. E. A. Mohammed, Stochastic Functional Differential Equations, vol. 99 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984.
  2. J. Zhu, Q. Zhang, and C. Yang, “Delay-dependent robust stability for Hopfield neural networks of neutral-type,” Neurocomputing, vol. 72, no. 10–12, pp. 2609–2617, 2009. View at Publisher · View at Google Scholar
  3. W.-H. Chen and W. X. Zheng, “Delay-dependent robust stabilization for uncertain neutral systems with distributed delays,” Automatica, vol. 43, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Wu, Y. He, and J.-H. She, “New delay-dependent stability criteria andstabilizing method for neutral systems,” IEEE Transactions on Automatic Control, vol. 49, no. 12, pp. 2266–2271, 2004. View at Publisher · View at Google Scholar
  5. Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays,” Systems & Control Letters, vol. 51, no. 1, pp. 57–65, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Balasubramaniam and R. Rakkiyappan, “Global exponential stability for neutral-type BAM neural networks with time-varying delays,” International Journal of Computer Mathematics, vol. 87, no. 9, pp. 2064–2075, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Rakkiyappan, P. Balasubramaniam, and J. Cao, “Global exponential stability results for neutral-type impulsive neural networks,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 122–130, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X. Mao, Stochastic Differential Equations and Applications, HorwoodPublication, Chichester, UK, 1997.
  9. L. Huang and X. Mao, “Delay-dependent exponential stability of neutral stochastic delay systems,” IEEE Transactions on Automatic Control, vol. 54, no. 1, pp. 147–152, 2009. View at Publisher · View at Google Scholar
  10. X. Mao, “Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations,” SIAM Journal on Mathematical Analysis, vol. 28, no. 2, pp. 389–401, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Chen, Y. Zhang, and P. Hu, “Novel delay-dependent robust stability criteria for neutral stochastic delayed neural networks,” Neurocomputing, vol. 73, no. 13–15, pp. 2554–2561, 2010. View at Publisher · View at Google Scholar
  12. J. Wang, Y. Chen, and W. X. Zheng, “Mean-square exponential stability analysis for stochastic systems of neutral-type,” in Proceedings of the 8th World Congress on Intelligent Control and Automation (WCICA '10), pp. 3542–3547, 2010. View at Publisher · View at Google Scholar
  13. X. Mao, “Exponential stability of stochastic delay interval systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002. View at Publisher · View at Google Scholar
  14. J. Luo, “Fixed points and stability of neutral stochastic delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 431–440, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. W. Su and Y. Chen, “Global asymptotic stability analysis for neutral stochastic neural networks with time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1576–1581, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Zhou and G. Hu, “Almost sure exponential stability of neutral stochastic delayed cellular neural networks,” Journal of Control Theory and Applications, vol. 6, no. 2, pp. 195–200, 2008. View at Publisher · View at Google Scholar
  17. V. Kolmanovskii, N. Koroleva, T. Maizenberg, X. Mao, and A. Matasov, “Neutral stochastic differential delay equations with Markovian switching,” Stochastic Analysis and Applications, vol. 21, no. 4, pp. 819–847, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. Mao, Y. Shen, and C. Yuan, “Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching,” Stochastic Processes and their Applications, vol. 118, no. 8, pp. 1385–1406, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G. Chen and Y. Shen, “Robust H filter design for neutral stochastic uncertain systems with time-varying delay,” Journal of Mathematical Analysis and Applications, vol. 353, no. 1, pp. 196–204, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Xu, P. Shi, Y. Chu, and Y. Zou, “Robust stochastic stabilization and H control of uncertain neutral stochastic time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 314, no. 1, pp. 1–16, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. N. N. Krasovskiĭ and È. A. Lidskiĭ, “Analytic design of controllers in systems with random attributes. II. Equations of optimum solutions. Approximate solutions,” Automation and Remote Control, vol. 22, no. 10, pp. 1141–1146, 1961. View at Google Scholar
  22. M. Mariton, Jump Linear Control Systems, Marcel Dekker, New York, NY, USA, 1990.
  23. Z. Wang, Y. Liu, L. Yu, and X. Liu, “Exponential stability of delayed recurrent neural networks with Markovian jumping parameters,” Physics Letters A, vol. 356, pp. 346–352, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Y. Liu, Z. Wang, and X. Liu, “On delay-dependent robust exponential stability of stochastic neural networks with mixed time delays and Markovian switching,” Nonlinear Dynamics, vol. 54, no. 3, pp. 199–212, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. G. Wang, J. Cao, and J. Liang, “Exponential stability in the mean square for stochastic neural networks with mixed time-delays and Markovian jumping parameters,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 209–218, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Q. Zhu and J. Cao, “Exponential stability of stochastic neural networks with both markovian jump parameters and mixed time delays,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 99, pp. 1–13, 2010. View at Google Scholar
  27. Q. Zhu and J. Cao, “Robust exponential stability of Markovian jump impulsive stochastic Cohen-Grossberg neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 8, pp. 1314–1325, 2010. View at Google Scholar
  28. D. Yue and Q.-L. Han, “Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217–222, 2005. View at Publisher · View at Google Scholar
  29. X. Lou and B. Cui, “Stochastic exponential stability for Markovian jumping BAM neural networks with time-varying delays,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 3, pp. 713–719, 2007. View at Google Scholar
  30. H. Zhang and Y. Wang, “Stability analysis of Markovian jumping stochastic Cohen-Grossberg neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 2, pp. 366–370, 2008. View at Google Scholar
  31. Y. Shen and J. Wang, “Almost surely exponential stability of recurrent neural networks with Markovian switching,” IEEE Transactions on Neural Networks, vol. 5, pp. 840–855, 2009. View at Google Scholar
  32. Y. Liu, Z. Wang, J. Liang, and X. Liu, “Stability and synchronization of discrete-time Markovian jumping neural networks with mixed mode-dependent time delays,” IEEE Transactions on Neural Networks, vol. 7, pp. 1102–1116, 2009. View at Google Scholar
  33. S. Ma and E. K. Boukas, “Stability and robust stabilisation for uncertain discrete stochastic hybrid singular systems with time delay,” IET Control Theory & Applications, vol. 3, no. 9, pp. 1217–1225, 2009. View at Publisher · View at Google Scholar
  34. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar
  35. L. Huang and X. Mao, “On almost sure stability of hybrid stochastic systems with mode-dependent interval delays,” IEEE Transactions on Automatic Control, vol. 55, no. 8, pp. 1946–1952, 2010. View at Publisher · View at Google Scholar
  36. L. Xie, “Stochastic robust stability analysis for Markovian jumping neural networks with time delays,” in Proceedings of the IEEE Networking, Sensing and Control (ICNSC '05), pp. 923–928, 2005. View at Publisher · View at Google Scholar
  37. S. Cong, H.-T. Zhang, and Y. Zou, “A new exponential stability condition for delayed systems with Markovian switching,” Acta Automatica Sinica, vol. 36, no. 7, pp. 1025–1028, 2010. View at Publisher · View at Google Scholar
  38. C. Yuan and X. Mao, “Robust stability and controllability of stochastic differential delay equations with Markovian switching,” Automatica, vol. 40, no. 3, pp. 343–354, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. S. He and F. Liu, “Exponential stability for uncertain neutral systems with Markov jumps,” Journal of Control Theory and Applications, vol. 7, no. 1, pp. 35–40, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. P. Balasubramaniam, A. Manivannan, and R. Rakkiyappan, “Exponential stability results for uncertain neutral systems with interval time-varying delays and Markovian jumping parameters,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3396–3407, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006.
  42. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. K. Gu, “An integral inequality in the stability problem of time-delay systems,” in Proceedings of the 39th IEEE Confernce on Decision and Control, Sysdney, NSW, vol. 3, pp. 2805–2810, Sydney NSW, Australia, 2000.